# SDR K11A2020081400008

- Difficulty date: August 14, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,486 hours, 25,347 cycles
- Engine: Pwa JT8D15
- Engine time: 41,653 hours, 69,442 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7436025
- Part serial: 57954
- Condition: Fluctuates
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AT 70 % THE NUMBER 3 ENGINE SURGED WITH THE FUEL FLOW AND EGT INDICATIONS ALL FLUCTUATING.  REMOVED AND REPLACED FUEL CONTROL IAW JT8 MAINTENANCE MANUAL 73-21-01, PERFORMED LEAK CHECK, TRIM CHECK AND ACCEL / DECAL CHECKS IAW B727 AMM 72-00-00, NO DEFECTS NOTED.
